# SDR 20000515SH013

- Difficulty date: April 7, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: N269PC
- Make and model: Cessna 340A
- Aircraft serial: 340A0785
- Engine: Cont TSIO520NB
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 085112132
- Condition: Corroded
- Location: Engine
- Part time: 3,679 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BEAM FOUND EXFOLIATED/CRACKED ON THE TOP OUTBOARD ANGLE, JUST FORWARD AND INBOARD OF THE TAILPIPE.  AD 2000-01-16 PAR(D) HAD BEEN C/W 64 HOURS AND 10 WEEKS PREVIOUSLY.   (X)
